MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION, INC. LIFEBAND® LOAD-DISTRIBUTING BAND; CARDIAC RESUSCITATOR BAND
Model Number 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received autopulse lifeband for investigation.A supplemental report will be filed when the product is returned, and investigation has been completed.
 
Event or Problem Description
During a patient call, the autopulse lifeband (lot# unknown) did not retract to size the patient, and hinged belt guards failed to secure it to the autopulse platform (sn (b)(6).The area on the back of the platform, where the lifeband is attached, was observed to have physical damage and the lifeband could not snap securely to the autopulse platform.In addition, the lifeband twisted during the sizing of the patient.The platform worked for two minutes; however, it stopped without displaying any error messages.The patient's status information was requested but the customer did not provide a response.
 
Additional Manufacturer Narrative
The reported complaint of the autopulse lifeband (lot# 184028) hinged belt guards failed to secure it to the autopulse platform was confirmed during a visual inspection of the returned lifeband.Both of the hinged belt guards (skirts) were noted to be broken.This issue prevented the hinged belt guards from being snapped in place, confirming the reported complaint.The observed damage appeared to be an isolated instance of excessive force applied to the hinged belt guards during the placement of the lifeband.The customer reported issue of the lifeband being twisted during the sizing of the patient was not confirmed during the visual inspection and functional testing.Functional testing of the returned lifeband was performed using a known good autopulse platform.The lifeband could be installed except for the hinged belt guards, which did not click into place, thus confirming the reported complaint.However, the observed damages do not affect the functionality of the lifeband, and the lifeband was able to perform compressions using the manikin without issue.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaints reported for the lifeband lot number 184028.Additional information: b5- describe event or problem, d4- lifeband lot#.Correction: h6- health effect - clinical code and impact code.
 
Event or Problem Description
During a patient call, the autopulse lifeband (lot# 184028) did not retract to size the patient, and hinged belt guards failed to secure it to the autopulse platform sn (b)(6).The area on the back of the platform, where the lifeband is attached, was observed to have physical damage and the lifeband could not snap securely to the autopulse platform.In addition, the lifeband twisted during the sizing of the patient.The platform worked for two minutes, however, it stopped without displaying any error messages.The crew switched to manual cpr.There were no consequences or impacts on the patient.

Brand Name
LIFEBAND® LOAD-DISTRIBUTING BAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key19978355
Report Number3010617000-2024-00690
Device Sequence Number2760391
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0701-01
Device Lot Number184028
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2024
Supplement Date Received by Manufacturer09/13/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown